RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2007, Volume 19, Issue 1, Pages 149–176 (Mi aa106)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Dimensions of products of hyperbolic spaces

N. Lebedeva

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: Estimates on asymptotic dimension are given for products of general hyperbolic spaces, with applications to hyperbolic groups. Examples are presented where strict inequality occurs in the product theorem for the asymptotic dimension in the class of hyperbolic groups and in the product theorem for the hyperbolic dimension. It is proved that $\mathbb{R}$ is dimensionally full for the asymptotic dimension in the class of hyperbolic groups.

Keywords: Asymptotic dimension, hyperbolic groups, linearly controlled dimension, quasi-isometry invariants.

Full text: PDF file (297 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2008, 19:1, 107–124

Bibliographic databases:

MSC: 54F45
Received: 19.06.2006

Citation: N. Lebedeva, “Dimensions of products of hyperbolic spaces”, Algebra i Analiz, 19:1 (2007), 149–176; St. Petersburg Math. J., 19:1 (2008), 107–124

Citation in format AMSBIB
\Bibitem{Leb07}
\by N.~Lebedeva
\paper Dimensions of products of hyperbolic spaces
\jour Algebra i Analiz
\yr 2007
\vol 19
\issue 1
\pages 149--176
\mathnet{http://mi.mathnet.ru/aa106}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2319513}
\zmath{https://zbmath.org/?q=an:1138.55001}
\transl
\jour St. Petersburg Math. J.
\yr 2008
\vol 19
\issue 1
\pages 107--124
\crossref{https://doi.org/10.1090/S1061-0022-07-00988-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267653000007}


Linking options:
  • http://mi.mathnet.ru/eng/aa106
  • http://mi.mathnet.ru/eng/aa/v19/i1/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sawicki D., “Remarks on Coarse Triviality of Asymptotic Assouad-Nagata Dimension”, Topology Appl., 167 (2014), 69–75  crossref  mathscinet  zmath  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:254
    Full text:80
    References:23
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019